Models of asymptotic approximation for synoptical flows

Abstract

Authors

C. Vamoș
-Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

A. Georgescu

Keywords

Cite this paper as:

C. Vamoş and A. Georgescu, Models of asymptotic approximation for synoptical flows, Zeitschrift für Meteorologie, 40 (1990), 14-20.

References

PDF

Not available yet.

About this paper

Journal

Zeitschrift fur Meteorologie

Publisher Name
DOI
Print ISSN
Online ISSN

MR

?

ZBL

?

Related Posts

Menu